MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH ACCOLADE PLUS TMZF HIP STEM #1; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED

STRYKER ORTHOPAEDICS-MAHWAH ACCOLADE PLUS TMZF HIP STEM #1; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED
Catalog Number 6021-0130
Medical Device Problem Codes Degraded (1153); Fracture (1260); Detachment of Device or Device Component (2907)
Health Effect - Clinical Codes Ambulation or Postural Difficulties (2544); Insufficient Information (4580)
Date of Event 09/20/2024
Type of Reportable Event Serious Injury
Event or Problem Description
Tha was performed on (b)(6) 2012.The revision surgery was performed on (b)(6) 2024 due to broken of the stem neck.
 
Additional Manufacturer Narrative
It was noted that the device is not available for evaluation.If additional information is received, it will be provided in a supplemental report upon completion of the investigation.
 
Additional Manufacturer Narrative
An event regarding disassociation, wear and crack/fracture involving an accolade stem was reported.The event was confirmed via device evaluation.Method & results: -device evaluation and results: visual inspection of the returned device indicated that the trunnion of the stem is severely worn.The metal head appears to have minor damage from the disassociation/fracture event and explantation.-clinician review: no medical records were received for review with a clinical consultant -device history review: review of the device history records indicate devices were manufactured and accepted into final stock with no relevant reported discrepancies.-complaint history review: there has been no other similar event for the lot referenced conclusion: it was reported that the patient was revised due to disassociation of the head from the stem caused by trunnion wear.The event was confirmed by device evaluation whereby visual inspection of the returned devices indicated that the trunnion of the stem is severely worn.No further investigation for this event is required at this time.If additional information becomes available to indicate further evaluation is warranted, this record will be reopened.
 
Event or Problem Description

Brand Name
ACCOLADE PLUS TMZF HIP STEM #1
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
Manufacturer (Section G)
STRYKER ORTHOPAEDICS-CORK
ida industrial estate
carrigtwohill NA
EI   NA
Manufacturer Contact
brad curtis
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key20477197
Report Number0002249697-2024-01431
Device Sequence Number8267112
Product Code LPH
UDI-Device Identifier04546540510662
UDI-Public04546540510662
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K121308
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2012
Device Explanted Year2024
Reporter Type Manufacturer
Report Source Other,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/13/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/31/2016
Device Catalogue Number6021-0130
Device Lot Number3857104
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 09/24/2024
Supplement Date Received by Manufacturer01/21/2025
Initial Report FDA Received Date10/17/2024
Supplement Report FDA Received Date02/13/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/28/2011
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexUnknown